# SDR SCNA00006

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING ON THE LEFT SIDE BY THE FORWARD GALLEY WAS FOUND INOPERATIVE.  FOUND A BROKEN WIRE.  SPLICED THE WIRE TOGEHTER AND OPERATIONALLY CHECKED GOOD.
